Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Hypersurfaces with constant mean curvature in the complex hyperbolic space


Authors: Susana Fornari, Katia Frensel and Jaime Ripoll
Journal: Trans. Amer. Math. Soc. 339 (1993), 685-702
MSC: Primary 53C42; Secondary 53C40
DOI: https://doi.org/10.1090/S0002-9947-1993-1123452-1
Erratum: Trans. Amer. Math. Soc. 347 (1995), null.
MathSciNet review: 1123452
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A classical theorem of A. D. Alexandrov characterized round spheres is extended to the complex hyperbolic space $ {\mathbf{C}}{{\mathbf{H}}^2}$ of constant holomorphic sectional curvature. A detailed description of the horospheres and equidistant hypersurfaces in $ {\mathbf{C}}{{\mathbf{H}}^2}$ determining in particular their stability, is also given.


References [Enhancements On Off] (What's this?)

  • [A] A. D. Alexandrov, A characteristic property of spheres, Ann. Mat. Pura Appl. 58 (1962), 305-315. MR 0143162 (26:722)
  • [BdoCE] J. L. Barbosa, M. P. do Carmo, and J. Eschenburg, Stability of hypersurfaces with constant mean curvature in Riemannian manifolds, Math. Z. 197 (1988), 124-138. MR 917854 (88m:53109)
  • [KN] S. Kobayashi and K. Nomizu, Foundations of differential geometry, vol. II, Interscience, 1969. MR 0238225 (38:6501)
  • [O1] B. O'Neill, The fundamental equations of a Riemannian submersion, Michigan Math. J. 23 (1966), 459-469.
  • [O2] -, Semi Riemannian geometry, Academic Press, 1983. MR 719023 (85f:53002)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C42, 53C40

Retrieve articles in all journals with MSC: 53C42, 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1123452-1
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society